# SDR UIEA2014102700506

- Difficulty date: October 26, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 69,171 hours, 12,024 cycles
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Condition: Dirty
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO FIRE WARNING LIGHT RANDOMLY COMES ON & OFF.  NO OTHER LOWER AFT CARGO FIRE WARNINGS OR INDICATIONS.  TROUBLE SHOT & FOUND LOWER AFT CARGO FIRE WARNING SWITCH DUST.  CLEANED & RECONNECTED THEN AFT CARGO FIRE SYS CHECKED OK IAW AMM 26-23-00.
